Nasze serwisy używają informacji zapisanych w plikach cookies. Korzystając z serwisu wyrażasz zgodę na używanie plików cookies zgodnie z aktualnymi ustawieniami przeglądarki, które możesz zmienić w dowolnej chwili. Więcej informacji odnośnie plików cookies.

Obowiązek informacyjny wynikający z Ustawy z dnia 16 listopada 2012 r. o zmianie ustawy – Prawo telekomunikacyjne oraz niektórych innych ustaw.

Wyłącz komunikat

 
 

Logowanie

Logowanie za pomocą Centralnej Usługi Uwierzytelniania PRz. Po zakończeniu pracy nie zapomnij zamknąć przeglądarki.

Journal of Mathematics and Applications

Journal of Mathematics and Applications
4/39, DOI: 10.7862/rf.2016.4

About a Class of Analytic Functions Defined by Noor-Sălăgean Integral Operator

O. Engel, Y. L. Chung

DOI: 10.7862/rf.2016.4

Abstract

In this paper we introduce a new integral operator as the convolution of the Noor and Sălăgean integral operators. With this integral operator we define  the class C N S (α), where α ϵ  [0,1) and we study some properties of this class.

Full text (pdf)

References

[1] M. Darus, R.W. Ibrahim, Partial sums of analytic functions of bounded turning with applications, Comp. and Appl. Math. 29 (1) (2010) 81-88.

[2] S. S. Miller, P. T. Mocanu, Differential Subordinations Theory and Applications, Marcel Dekker, New York, Basel, 2000.

[3] P. T. Mocanu, T. Bulboacǎ, G. Şt. Sălăgean, Teoria Geometricǎ a Funcţiilor Univalente, Ed. a II-a, Casa Cǎrţii de Ştiinţǎ, Cluj-Napoca, 2006, 460+9 pag., ISBN 973-686-959-8 (romanian only)

[4] K.I. Noor, M.A. Noor, On integral operators, J. Math. Anal. Appl. 238 (1999) 341-352.

[5] K.I. Noor, On new classes of integral operators, J. Natur. Geom. 16 (1999) 71-80.

[6] H. Silverman, A survey with open problems on univalent functions whose coefficients are negative, Rocky Montain J. Math. 21 (1991) 1099-1125.

[7] G. Şt. Sălăgean, Subclasses of univalent functions, Lecturer Notes in Math. (Springer Verlag) 1013 (1983) 362-372.

About this Article

TITLE:
About a Class of Analytic Functions Defined by Noor-Sălăgean Integral Operator

AUTHORS:
O. Engel (1)
Y. L. Chung (2)

AUTHORS AFFILIATIONS:
(1) Department of Mathematics, Banes- Bolyai University, Cluj Napoca, Romania.
(2) School of Mathematical Sciences, University Sain Malaysia, Penang, Malaysia.

JOURNAL:
Journal of Mathematics and Applications
4/39

KEY WORDS AND PHRASES:
Noor integral operator, Sălăgean integral operator, Convolution.

FULL TEXT:
http://doi.prz.edu.pl/pl/pdf/jma/47

DOI:
10.7862/rf.2016.4

URL:
http://dx.doi.org/10.7862/rf.2016.4

RECEIVED:
2016-02-12

COPYRIGHT:
Oficyna Wydawnicza Politechniki Rzeszowskiej, al. Powstańców Warszawy 12, 35-959 Rzeszów

POLITECHNIKA RZESZOWSKA im. Ignacego Łukasiewicza; al. Powstańców Warszawy 12, 35-959 Rzeszów
tel.: +48 17 865 11 00, fax.: +48 17 854 12 60
Administrator serwisu: